Publication
Title
Yield sequences as journal attractivity indicators: payback times for Science and Nature
Author
Abstract
Language
Dutch
Source (journal)
Journal of documentation / Aslib. - London, 1945, currens
Publication
London : 2008
ISSN
0022-0418 [print]
1758-7379 [online]
Volume/pages
64:2(2008), p. 229-245
ISI
000258733800005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 27.05.2009
Last edited 23.11.2018
To cite this reference